# SDR IPXA2019111148877

- Difficulty date: November 8, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 80,222 hours, 16,170 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Location: 000
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**EMERGENCY DECLARED -** A/C TAKEN OOS**. ON DESCENT AUTOPILOT WAS MANUALLY SELECTED OFF ELEVATORS WERE EXCESSIVELY HEAVY TO LEVEL OFF THE AIRPLANE. AUTOPILOT REENGAGED WITH AN UNEVENTFUL APPROACH AND LANDING. REMOVED R/H OUTBD ELEV ACTUATOR REF AMM 27-33-30-00-801R/R R/H OUTBOARD ELEVATOR ACTUATOR. COMPLIED WITH B.O.W. MD11-2730-00655.
